# SDR FDEA202409011212

- Difficulty date: September 1, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43547
- Aircraft time: 16,971 hours, 7,052 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: 143T63242
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD CARGO DOOR SEAL RETAINER DAMAGED AT UPPER FORWARD AREA. LWR FWD CGO DOOR, UPPER SEAL RETAINER REPAIR PERFORMED IAW B767 SRM 52-30-02-2R   REPAIR 5. MAJOR REPAIR. SEE JPF.
